# SDR MALA020454

- Difficulty date: July 15, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 7,767 hours, 8,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, CORROSION AND CRACKS WERE FOUND ON THE FRAME 18 FLOORBEAM.  MAINTENANCE REMOVED DAMAGE IAW BAE APPROVED FAX BARA/AVR/5973/02-MN AND MESABA EO A53080.
